# SDR DALA2017033002606

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N304DQ
- Make and model: Boeing 737732
- Aircraft serial: 29683
- Aircraft time: 26,483 hours, 11,239 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INPSECTION FOUND CORROSION ON FLOORBEAM LOCATED AT BS 986.5 AND LBL 43  AT AFT GALLEY AREA. MAINTENANCE REPAIRED FLOORBEAM IAW SRM 53-70-51 REPAIR 4.
